# SDR DXTA200501117

- Difficulty date: November 27, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600523
- Aircraft time: 5,945 hours, 4,941 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, CO-PILOTS RIGHT BRAKE PEDAL GOES TO THE FLOOR WITH MINIMAL BRAKE EFFECTIVENESS. AFTER PUMPING BRAKE PEDAL , FULL PRESSURE RETURNS TO BRAKE PEDAL. HOWEVER A SHORT TIME DELAY RETURNS RIGHT BRAKE PEDAL TO SAME CONDITION. - BLED BRAKES & ANTI-SKID SYSTEM TO REMOVE ALL AIR IAW CE560 M/M CHAP 32-42-00. BRAKES OPS CHECK AND LEAK CHECK GOOD.
